# SDR DALA2024102110230

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,910 hours, 11,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0616005) PASSENGER COMPARTMENT FLOOR STRUCTURE, STA. 915, LBL 28, WL 208 FLOOR SUPPORT/INTERCOSTAL, OUTER FLANGE UPPER SURFACE CORRODED. C/W ERA 621339-14 REV ORG.
